Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have shoulder pain, stomach pain, toothache, chest and armpit area pain. Taking painkillers and anti-inflammatory. Help?

Hi, since mid february I have been suffering with severe pain in my right shoulder. On visiting my GP I was advised I had a Frozen Shoulder . Advice given was to take very strong pain killers and anti-inflammitries, but unfortunately I can t take this type of medication due to stomach being very sensitive and after two /three days the pain in my stomach is as bad as the pain in my shoulder. Asked if there was any other treatment and advised a cortisone injection was probably what I needed but the only doctor in the practice who could assess me and give the injection was on holiday for 3 weeks. Meantime they wrote to my local hospital for an appointment for a Scan. After several visits back to my local practice I was eventually put on Morphine patchs because of the pain. After several phone calls to the surgery trying to get an appointment with the doctor who was returning form holiday on the 4th March I finally got an emergancy one, but when I told him I was due a scan on 7th March he stated it was best we waited until that was done and I should ask them to prossess the results quickly and to let him have them by the Monday when I was seeing him again. Results of Scan were nothing obvious to be seen. On the Monday the doctor proceded to give me a Cortisone injection and advised it would take approx 2 weeks to take full effect and to make an appointment with the physio he had contacted re my situation and to continue with the Morphine patchs I now had been on for 3/4 weeks. Since finishing the patchs I have been feeling quite unwell which I expected due to withdrawal symtems or so I m told although the pain in my shoulder is not quite so bad I now have severe pain in the muscle below my shoulder joint and the muscle going from the front/side of my chest to my armpit. The pain is like a very bad toothache and constant. My Physio appointment is not till 2nd April, won t give any sooner, have to wait till injection takes effect. I m at the end of my tether as you can probably understand. I would be grateful if you could possibly give me advice or suggestions as to what may be causing this.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,it appears that you have arthritis , of the shoulder, Don't worry you will be fine with the medicines. I advise you to consult an orthopedic surgeon for diagnosis and treatment.
I to my patient with such symptoms prescribe neurotropic injections foe 10 consecutive days, along with the medication for relief like morphine patches. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor